On the Optimal Z4 Codes of Type II and Length 16

I. M. Duursma, M. Greferath, S. E. Schmidt

Research output: Contribution to journalArticlepeer-review


According to V. Pless et al. (1997, J. Combin. Theory Ser. A78, 32-50) all Z4 codes of type II and length 16 are known. In this note we relate the five optimal codes to the octacode. We also construct an optimal quaternary iso-dual [14, 7, 8] code which was not known previously.

Original languageEnglish (US)
Pages (from-to)77-82
Number of pages6
JournalJournal of Combinatorial Theory. Series A
Issue number1
StatePublished - Oct 2000
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'On the Optimal Z4 Codes of Type II and Length 16'. Together they form a unique fingerprint.

Cite this